# SDR 2007UALA00583

- Difficulty date: February 23, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N366UA
- Make and model: Boeing 737322
- Aircraft serial: 24535
- Aircraft time: 49,185 hours, 34,599 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Arced
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN SLIDING SIDE WINDOW ELEC ARCING AT MESH WIRE ON AFT SIDE OF WINDOW.  FOUND WIRING IN HARNESS LEADING TO WINDOW DAMAGED CAUSING RESISTANCE BUILD UP.  REPLACED WINDOW, WINDOW HEAT CONTROLLER, AND REPAIRED WIRING HARNESS AT CAPT SLIDING WINDOW POSITION.  ALL SYSTEMS CHECK GOOD AFTER WORK ACCOMPLISHED.
